MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST MC Ø6X35; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST MC Ø6X35; SPINE PEDICLE SCREW
Model Number 03.58.443
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 may 2023 lot 2222516: 30 items manufactured and released on 13-jun-2022.Expiration date: 2027-may-24.No anomalies found related to the problem.To date, 26 items of the same lot have been sold with no similar reported event during the period of review.Mysolution planning analysis: our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
The patient came in for a post-op appointment and it was observed from x-rays that a screw had become misplaced.At 5 days after the primary surgery, the surgeon redirected the screw, and the surgery was completed successfully.Fluoroscopy was used during the primary.The screw was likely malpositioned during the primary surgery.No issue with the myspine guides occurred during the primary surgery.

Brand Name
PEDICLE SCREW MUST MC Ø6X35
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17116003
Report Number3005180920-2023-00416
Device Sequence Number6650189
Product Code NKB
UDI-Device Identifier07630971294851
UDI-Public07630971294851
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210427
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.58.443
Device Catalogue Number03.58.443
Device Lot Number2222516
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Initial Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale